Friday, April 11, 2014
MW day 42 / TSW day 108
Ugh..............Every single day I've been thinking "I gotta write something on the blog". It's stupid really because I havent wanted to update without something positive to say but then what would be the point at all? This whole process sucks so if I were to wait until I had something good to say about it, then I would never write anything. I need to stay active here so that ONE DAY I can look back and see how far I've come. So here I am. I can't believe I've been withdrawing from steroids for 4 months already. I honestly believed that I would be done by 6 months. That will clearly not be the case. I have been flaring since my last post. I always seem to flare around my period but it's like my skin barely got better from the moisturizer withdrawal, during which I was flaring as well, before it got worse again. It felt okay for like a day and has since felt awful. Im so over this shit. Right now, my problem areas remain the same as before: neck, face, hands. They hurt, they itch, they bleed. The only positive thing I can say is at least theyre not oozing, for the most part. Sometimes the skin right about my mouth oozes and when it does its like even the air touching it is painful. Every so often I get a little cut or two beneath my eye that oozes and hurts like a bitch. I obviously do not sleep at night. When will I sleep like a normal person??!! Back to the flaring...I know alot of people have calm periods and then flare again and each subsequent flare is supposed to be less painful than the prior one. That is not the case for me. I feel like ever since this started, I have been in a constant state of flare. Maybe 2 or 3 flares. But NO definite periods of calm. When this first started, I had the characteristic RED and HOT skin for a few weeks. It sucked but honestly wasnt that bad in hindsight. I looked like I had a sunburn, which living in FL is easy to get away with. At least I could leave the house. Then the itch set in. It was almost orgasmic,the way it felt so good to just scratch all my skin off. Of course as soon as I stopped was when the panic & pain would set in. I think the ooze was definitely the worst part of this whole process, so for that I am grateful to not have to deal with that anymore. But now I am just in constant low grade pain with the persistent itch, insomnia, and scabbing. I have a cocktail of drugs (atarax, gabapentin, unisom, benadryl) that I rotate to try to sleep and calm the itch, none of which really works. Yet if I dont take it, then I definitely dont fall asleep before the sun rises. I know I'm not the only one out there dealing with this though so stay strong everyone!! As hard as it is, I know this too shall pass.